# SDR AALA201908219015

- Difficulty date: July 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 48,848 hours, 32,415 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING AILERON #4 HINGE SUPPORT HAS EXCESSIVE PLAY /WORN. REPLACED HINGE SUPPORT PER AMM 57-51-31.
